Plan B within 4 hours of contact, now 6 days later spotting
Hello, this story may sound odd..my period eneded on July 2 , on July 4th I had sex with my boyfriend, he was wearing a condom that did not have spermicidals, anyways the condom did not break during intercourse but after he took it off, some sperm landed on his bed sheets, 10 - 15 minutes later i forgot about the bedsheets and scooted across the bed , in which i felt a slight dampness on my vagina. I panicked and within 4 hours went to the pharmacy and took the first morning after pill, then following directions took the next pill 12 hours later. Everything has seemed the same as normal until this morning July 10th when i noticed what I believe is vaginal spotting. I am very worried this could be pregnancy, Does this seem like pregnancy or could this be from the pill? I thought it was very unlikely even if I didnt take the pil from the occurenc on the 4th to be pregnant because sperm was not directly inside me, and it only being 2 days after the end of my period since most ovulation happens 12-14 days after a period. I felt like i was just being extra precautious to eliminate worries but now is the pill possibly causing me the spotting/ worries? if anyone can help with their opinions or experience I would greatly appreciate it. Thank You
The first time I took the morning after pill (I didn't have plan b, I had a one pill type) it split inside me but it was just precum. I, like you, took it 4 hours later and then 5 days after I took it I experienced spotting for about 5 days. I had my period a bit late but it was lighter than usual. I had a pregnancy test and i was negative! I know the situation is different as your bf ejaculated by the sound of things but its quite unlikely youre pregnant as you took it so early on and when a man ejaculates inside, generally only about 20 reach the egg and considering not many probably entered you, there is a small chance that a sperm reached where the egg is released
Thankyou. When you had this happen was it right after your period ended? I just feel so weird I've never had this happen before and its so odd that im bleeding basically 8 days after my period has ended. I heard that the pill within 24hrs is 95% effective Idk im just so worried.
Yeah it is that effective but they say its even more effective in the first 12 hours so the fact you've taken it so soon is good! I can't remember exactly but it was more 2 weeks afyer I think and i ovulate on the 3rd week as generally people ovulate 2 weeks before their period so considering you just had your period it is unlikely but you never know! Please don't worry though about it. I did that and it was awful and im telling you its unlikely, it wasn't even penetrative and I've heard that sperm are very sensitive to light and air. I need to start listening to my own advice haha. People act so differently when things happen to them and makepeople make a huge deal out of it. I certainly do! But I want to reassure you thw same thing happened to me and I was never pregnant. Best of luck!
I expected to have my period on 7/28-7/30 I still haven't had it. I noticed on thisnsote someone else said that the morning after pill normally gives you bleeding a week after taking it. Would I possibly count my period start aroun August 8/8-8/10 since my bleeding lasted for 3 days starting around 7/10?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.